# SDR YV3R2023100200582

- Difficulty date: September 7, 2023
- Submitted: October 2, 2023
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: ZK-IB
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11788
- Aircraft time: 4,415 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7700 · Engine Indicating System
- Part: Controller
- Part number: D2782
- Part serial: 5120
- Condition: Intermittent
- Part time: 15 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY (GOVERNOR) P/N: D278-2 WAS INTERMITTENT.
